Loss of voice, pitch changes and coarseness.
I only joined this group on 25 Dec. 2017 and saw your question.
I am on Arimidex/Anastrozole for a few months. Couldn't tolerate Letrazole.
I have Ovarian Cancer (in remission). After I took Arimidex for a few days I noticed the beginning of a scratchy voice. I had to clear my throat a few times during the day. It is one of the side effects, but I can live with it.
It didn't get better rather got worse I would say. I need to clear my throat constantly which is very annoying. Still, I can live with it.
Not sure what I would do should it get worse
- Arimidex Information for Consumers
- Arimidex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Arimidex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jun 2010 • 1 answer
Posted 9 Jun 2011 • 1 answer
Posted 5 Jun 2014 • 1 answer
Posted 31 Oct 2014 • 1 answer
Posted 15 May 2018 • 0 answers